Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: F. J. Murray and K. S. Miller
Title: Existence theorems for ordinary differential equations
Additional book information: New York University Press, 1954. 10+154 pp. $5.00.

Review Information:

Reviewer: W. T. Reid
Journal: Bull. Amer. Math. Soc. 61 (1955), 353-355
DOI: https://doi.org/10.1090/S0002-9904-1955-09942-7
American Mathematical Society